논문KCI 등재
Controllability, observability, andrealizability of matrix Lyapunov systems
2
조회
0
다운로드
2
인용
0
참고문헌
주제분류수학
초록
Abstract
This paper presents necessary and sufficient conditions forcomplete controllability, complete observability and realizabilityassociated with matrix Lyapunov systems under certain smoothness conditions.
참고문헌 (6)
- "Kronecker products and matrix calculus; with applications" (1981), Ellis Horwood Ltd.
- "Introduction to mathematical control theory" (1975), Clarenton Press
- "Introduction to the mathematical theory of control processes Mathematics in Science and Engineering Vol. 40" (1967), Academic press
- H. Cole, "The theory of ordinary differential equations" (1968)
- "Kronecker product boundary value problems--existence anduniqueness", 25(2), pp.383~394 (2003)
- "Kronecker product boundary value problems--existence anduniqueness", 25(2), pp.383~ (2003)
관련 논문AI추천
On Observability of Fuzzy Dynamical Matrix Lyapunov SystemsMadhunapantula Suryanarayana Murty, Murty and Grande Suresh Kumar경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2008 · 제48권 제3호Controllability and Observability of Sylvester Matrix Dynamical Systems on Time ScalesBhogapurapu Venkata Appa Rao, Krosuri Anjaneya Siva Naga Vara P.경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2016 · 제56권 제2호On the sensitivity of the solution of the generalized Lyapunov equation이호수강원경기수학회 · 한국수학논문집2013 · 제21권 제3호On controllability of linear interval dynamical systemsDmitriy V. Dolgy장전수학회 · Advanced Studies in Contemporary Mathematics2016 · 제26권 제1호Exponential stability of infinite dimensional linear systems신창언대한수학회 · 대한수학회논문집2016 · 제31권 제3호A Lyapunov characterization of asymptotic controllability for nonlinear switched systemsAiling Qi, Yanling Wang대한수학회 · 대한수학회보2014 · 제51권 제1호
이 간행물의 다른 논문 (20건)
Bounded matrices over regular ringsShuqin Wang, Huanyin Chenpp. 1-7Symmetric bi-$\left( \sigma ,\tau \right) $ derivations of prime and semi prime gamma ringsMustafa A, Sahin Ceranpp. 9-16Eigenvalues of a random walk on oriented matroids안승호, 방신옥pp. 17-25A counterpart of Bessel’s inequality in inner product spaces and some gr\"uss type related resultsSever S. Dragomirpp. 27-41Weak inverse shadowing and genericity최태영, 이건희, 김성식pp. 43-52
